MathSciNet Relay Station
MathSciNet bibliographic data
MR2032556 42B20 (35J05 43A80 47D06)
Zhu, Yueping Area functions on Hardy spaces associated to Schrödinger operators. Acta Math. Sci. Ser. B Engl. Ed. 23 (2003), no. 4, 521–530.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement